# SDR ASOA96015

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Cargo Door Arm
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS HIT JUST BELOW THE CARGO DOOR BY A BAG CART WHILE PARKED ON THE ATL RAMP.  UPON INSPECTION, AIRCRAFT WAS FOUND SAFE FOR A FERRY FLIGHT TO MCN FOR REPAIR.  REMOVED DAMAGED AREA AND INSTALLED AN EXTERNAL DOUBLER AND INSTALLED A FORM DOUBLER OVER THE INTERNAL BRACE PER E.O. 120-053-0038.  RII WAS COMPLETED SATISFACTORILY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
